# SDR DALA2019120206986

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 64,651 hours, 27,702 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO RIGHT HYD SYSTEM QUANTITY LOSS.   FOUND RIGHT ENGINE OTBD THRUST REVERSER LOWER ACTUATOR B-NUT LEAKING.  REPLACED PACKING IN UNION IAW AMM 78-31. LEAK CHECKED GOOD. ALSO, REMOVED AND REPLACED RIGHT SYSTEM ACMP MANIFOLD AND EDP MANIFOLD FILTERS. NO DPI FOUND POPPED. MCC ADVISED. OK FOR SERVICE.
